# SDR SWIA2020041750191

- Difficulty date: March 12, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leg Assy
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SUPPORT WHEEL LEG POSSIBLE CRACK OUTBD CENTER (MARKED)    (C-CHECK) RO 4/16/2020   RECEIVED NEW SUPPORT WHEEL LEG PN 601R317092-1 AND INSTALLED ALL HARDWARE REF CRJ200 AMM
